| Model Number |
6790225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Patient Problem/Medical Problem (2688)
| Date of Event |
11/14/2013
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No allegation of product malfunction has been reported, no x-rays were provided to confirm the alleged event.Product remains in-situ.Product remains in-situ.
Event or Problem Description
On (b)(6) 2013 patient underwent an anterior cervical discectomy and fusion procedure at c4-c6 levels.One week postoperatively, the patient presented to the emergency room due to difficulty swallowing and swelling in the neck.Patient was taken to the operating room for evacuation of a hematoma.